for two weeks. How long will it take for it to kick in?
I have to answer your question with a question that is how are you feeling are you feeling sluggish and run down are you feeling anxious is the reason the doctor increasing your medication because they feel that if they need to increase it fully to get the maximum effect and required to help alleviate your depression? I would need more answers to these questions to get a better idea of what is going on it usually takes 6 to 8 weeks for a medication to take full effect and your bloodstream but the other thing is that you need to make sure that you're taking it the same time everyday to keep a level in your system at all times that does not fluctuate. Also it is suggested that you do not take an antidepressant after 4 p.m. as it may cause restlessness in your sleep. When the doctor increases your medication each time increases it it will take 4 to 6 weeks for it to actually kick in and they should be doing blood work to evaluate and monitor you on a regular basis.
Make sure that you are taking your medication as prescribed each time if he has increased it or she you also need to make sure that either the pharmacy makes the tablets in the dosage that you need and that you are not trying to figure out how many of the old pills you are supposed to be taking each time he increases at the pharmacy needs to be aware of it if I can answer this any better please respond to some of the questions I have asked so that I can get a better insight
teveleigh; With most people when you are on the dose you need. It is a total of 6 to 8 weeks when you reach the full blood level, But as you know when you go up a little at a time you sometimes have some of the side effects again for a short period But normally on a dose increase you may notice more benefits of the Increase in 4 to 6 weeks. Good luck and Merry Christmas hope this works out for you. Chuck1957
i am having the same issue. i have been on 150 for 5.5 weeks and dropped to 100 because my hands were shaky and while i feel better--i dont notice a major difference and hands still shaking. in the same boat with you--when will it get better. is it 6-8 weeks once you have reached the "best" level for you or from the beginning?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
I've been taking 100 mg of Zoloft for the last 2 months (the first two weeks starting off at 50 mg)?
Posted 2 May 2013 • 3 answers
Posted 28 Dec 2014 • 2 answers
Posted 1 Dec 2015 • 3 answers
Posted 24 Jul 2016 • 1 answer